Yes, Pravachol can cause fatigue. If the fatigue started after you started taking Pravachol then it may the reason for you feeling tired. Please discuss with your doctor.
this is just from family experience I have someone that takes pravachol, has take simivastin, and a majority of these drugs and has experienced what you are describing, she has had added problems with knee's leg and joint pain, It seems at least for her it is a trial and error till you find one that not only lower choleosterol and does not have the side wffects you mention, be sure your doctor is aware and I want to wish you the best at finding a medication that works for you. take good care.
- Pravachol Information for Consumers
- Pravachol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pravachol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jul 2012 • 1 answer
Posted 17 Sep 2013 • 1 answer
Posted 2 Nov 2013 • 1 answer
Posted 20 Nov 2015 • 0 answers
Posted 1 Nov 2016 • 0 answers